MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes
Model Number LDA210Q/58
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic.A device interrogation was performed and revealed the rv lead exhibited unspecified oversensing.The rv lead was attempted to be repositioned but was unsuccessful because the helix failed to extend.The rv lead was explanted and replaced.The patient was stable throughout.
 
Event or Problem Description
Additional information received indicated that the right ventricular (rv) lead exhibited noise oversensing.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50949246
Report Number2017865-2026-20726
Device Sequence Number18529888
Product Code NVY
UDI-Device Identifier05414734507325
UDI-Public(01)05414734507325(10)A000188095(17)290430
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA210Q/58
Device Lot NumberA000188095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Gallant; Quartet; Tendril
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight160 LB